On some sample path properties of Skorohod integral processes
Séminaire de probabilités de Strasbourg, Volume 26 (1992), p. 70-80
@article{SPS_1992__26__70_0,
     author = {Barlow, Martin T. and Imkeller, Peter},
     title = {On some sample path properties of Skorohod integral processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {70-80},
     zbl = {0761.60047},
     mrnumber = {1231984},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1992__26__70_0}
}
Barlow, Martin T.; Imkeller, Peter. On some sample path properties of Skorohod integral processes. Séminaire de probabilités de Strasbourg, Volume 26 (1992) pp. 70-80. http://www.numdam.org/item/SPS_1992__26__70_0/

[1] Berman, S.M. Local times and sample function properties of stationary Gaussian processes. Trans. A.M.S. 137 (1969), 277-299. | MR 239652 | Zbl 0184.40801

[2] Buckdahn, R. Quasilinear partial stochastic differential equations without nonanticipation requirement. Preprint Nr. 176, Humboldt-Universitaet Berlin (1988). | MR 1165086

[3] Buckdahn, R. Transformations on the Wiener space and Skorohod-type stochastic differential equations. Seminarbericht Nr. 105, Sektion Mathematik, Humboldt- Universitaet Berlin (1989). | MR 1033989 | Zbl 0685.60062

[4] Buckdahn, R. The nonlinear transformation of the Wiener measure. Preprint Nr. 253, Humboldt-Universitaet Berlin (1990). | MR 1127877

[5] Donati-Martin, C. Equations différentielles stochastiques dans R avec conditions aux bords. Preprint, Univ. de Provence (1990). | MR 1111234

[6] Imkeller, P. Existence and continuity of occupation densities of stochastic integral processes. Preprint, Universitaet Muenchen (1991). | MR 1217580

[7] Jeulin, Th.. Semi-martingales et grossissement d'une filtration. LNM 833. Springer: Berlin, Heidelberg, New York (1980). | MR 604176 | Zbl 0444.60002

[8] Marcus, M.B. Hölder conditions for Gaussian processes with stationary increments. Trans. A.M.S. 134 (1968), 29-52. | MR 230368 | Zbl 0186.50602

[9] Nualart, D., Pardoux, E. Stochastic calculus with anticipating integrands. Probab. Th. Rel. Fields 78 (1988), 535-581. | MR 950346 | Zbl 0629.60061

[10] Nualart, D., Pardoux, E. Boundary value problems for stochastic differential equations. Preprint (1990). | MR 1112409

[11] Nualart, D., Pardoux, E. Second order stochastic differential equations with Dirichlet boundary conditions. Preprint (1990). | MR 1135081

[12] Ocone, D., Pardoux, E. Linear stochastic differential equations with boundary conditions. Probab. Th. Rel. Fields 82 (1989), 489-526. | MR 1002898 | Zbl 0661.60069

[13] Ocone, D., Pardoux, E. A generalized Itô-Ventzell formula. Applications to a class of anticipating stochastic differential equations. Ann. Inst. H. Poincaré 25 (1989), 39-71. | Numdam | MR 995291 | Zbl 0674.60057

[14] Pardoux, E., Protter, Ph.. A two-sided stochastic integral and its calculus. Probab. Th. Rel. Fields 76 (1987), 15-50. | MR 899443 | Zbl 0608.60058

[15] Protter, Ph.. Stochastic integration and differential equations. A new approach. Applications of Mathematics. Springer: Berlin, Heidelberg, New York (1990). | MR 1037262 | Zbl 0694.60047